# SDR 29GA93332111312

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 33,972 hours, 41,395 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3573 LWT/BIL GEAR WARNING HORN ACTIVATES AT HIGH POWER SETTINGS THAN NORMAL.  PERFORMED LANDING GEAR WARNING HORN ADJUSTMENT, OPERATIONAL CHECK GOOD.
